# SDR N93A10072009

- Difficulty date: October 7, 2009
- Submitted: October 13, 2009
- Operation: Air carrier
- Aircraft: N408QS
- Make and model: Gulstm GIV
- Aircraft serial: 1308
- Aircraft time: 11,086 hours, 5,392 cycles
- System (JASC): 2530 · Buffet/Galleys
- Part: Unknown
- Condition: Odor
- Location: Galley
- Stage of operation: AP
- How discovered: O
- Nature of condition: B
- Precautionary procedure: H

## Discrepancy

SHORTLY BEFORE LANDING THE F/A REPORTED A BURNING ODOR IN THE GALLEY.  OVEN AND COFFEE POTS WERE OFF.  TURNED OFF THE GALLEY MASTER POWER AND ODOR WENT AWAY.  MX FOUND APU STARTER INOPERATIVE.  WERE UNABLE TO DUPLICATE ODOR.  APU STARTER WAS REPLACED, ELECTRICAL POWER SUPPLIED TO ACFT AND GALLEY COMPONENTS POWERED UP.  ALL CHECKED GOOD.
